# SDR 07FDEA01634

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PIT HAS CORROSION IN THE AFT CORNER BETWEEN  DOOR SEAL AND BEAM.  [SUP 05-30-07]  REMOVED CORROSION FROM RAIL AND FOUND MATERIAL LOSS TO WITHIN ALLOWABLE LIMITS IAW DC/MD 10 SRM 53-50-00  VOL I FIG. 15A. ALODINED AND PRIMED REWORK AREA IAW DC/MD 10 SRM 51-21-01, VOL II PG 21   AND24. REMOVED CORROSION FROM FRAME AND WEB AND FOUND MATERIAL LOSS FOR BOTH TO EXCEED ALLOWABLE   LIMITS IAW DC/MD 10 SRM 53-00-01 VOL I FIG 1B. REPAIRED  FRAME IAW FED EX EA 8-5350-  109161 "FUSELAGE-FWD LOWER CARGO DOOR JAMB FRAME STA 1002 CORD-REPAIR" REPAIRED WEB IAW DC/MD10 SRM 53-00-01 VOLI FIG 10.
